MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE ALLERGY 1ML W/NDL 26X1/2 RB; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE ALLERGY 1ML W/NDL 26X1/2 RB; PISTON SYRINGE
Model Number 305537
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that syringe allergy 1ml w/ndl 26x1/2 rb leaked.The following information was provided by the initial reporter: "it was reported that the syringes were leaking when drawing up fluid.Event description per attached email states: item: 305537, quantity affected: 1 case, serial/lot number: na.Are any samples available for return? yes reported issue: syringes were leaking when they tried drawing fluid.".
 
Additional Manufacturer Narrative
H.6.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A dhr was not performed as the lot number is "unknown" for this complaint.
 
Event or Problem Description
It was reported that syringe allergy 1ml w/ndl 26x1/2 rb leaked.The following information was provided by the initial reporter: "it was reported that the syringes were leaking when drawing up fluid.Event description per attached email states: item: 305537.Quantity affected: 1 case.Serial/lot number: na.Are any samples available for return? yes.Reported issue: syringes were leaking when they tried drawing fluid.".

Brand Name
SYRINGE ALLERGY 1ML W/NDL 26X1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10312314
Report Number1920898-2020-00922
Device Sequence Number3749566
Product Code FMF
UDI-Device Identifier30382903055372
UDI-Public30382903055372
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305537
Device Catalogue Number305537
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;